It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


[QUOTE=Southbeachsun1;3036793][B][/B] I've read in other posts about leg problems with detoxing from pain meds. I'm at almost the 2 month point of detoxing from Vicodin 10/500 - 21 pills per day and for the last week or so my legs and arms have been throbbing, tingling, just really uncomfortable - off and on. Doesn't this normally happen in the beginning stages of detox???? I hop in the tub and soak when I can, but it is only a temporary help. Is there anything else I can do to stop this?? How long does it usually last???[/QUOTE]

Hey Girl!
I've missed you. Although i haven't been around lately either.
I just wanted to give you some of my thoughts on your post. I remember you had said you took 1 1/2 pills a few times about 2wks. ago if i remember correctly. Well, i bet that that little bit of the crap being in your system again, has caused you to have a bit of the early detox symptoms. Even a little bit kinda holds your body off from experiencing the "full" symptoms of w/d's. And being that you were on 21 pills a day, that is a huge jump to be taking none, so what you are experiencing is totally normal. That amount did a lot of damage as you can see and it will hopefully keep fresh in your mind as to why you don't want to take them ever again.
I remember the pain i felt coming off Methadone, i thought i would die. I remember saying the same thing "i'll never take that crap again, look at what it's done to my body", but it is so easy to forget the bad things, so make sure you are doing what is necessary to keep yourself sober. I know for me, after a few months of being sober, it was easy to forget the agony i was in.
Isn't that always the way it goes.
I'm really having a crappy time with life right now. My headaches have become so frustrating that i have been really down and depressed. And i just sit here and think "how am i ever going to be able to be free of pills when i am in constant pain?" and of course the horrendous frustration i feel when i think of how i want to get prego. and everything is riding on me stopping any/all pills.
I feel like running away right now. I feel like i'm stuck in this position and i'm never going to get any better so i might as well just give up. I usually fight this feeling off and go about life, but lately it's just been too much to handle. I am always in pain, which makes me more tired and depressed......i'm always tired, which makes me more depressed, and i'm no enjoying life at all bcuz i'm feeling all of these negative things non-stop.
I want to cry, scream, punch a hole in the wall.......I swear, being an addict is so hard to overcome and i am already weary of the fight.
I've barely weened off the subaxone...it seems like i do good one day, then the next i am feeling so yucky that i find myself taking some just to feel better emotionally. Its a non-stop rollercoaster that i feel is never going to stop. So my dreams and aspirations all seem so unattainable.
Oh, i'm so sorry to turn this into a ***** session. I have missed sharing with you and maybe that's what i need right now is to open up again. Since i've been closed up for the past 2wks and haven't written on here.
And my hubby is not the best person to vent to since he is the polar opposite of me. I feel like i have no one who truely understands and i just want to go away.
I haven't seen anything from MYFACADE either recently. If your out there FACADE, just look at this post and know that if u r having troubles, we can relate.
look forward to hear from you.





All times are GMT -7. The time now is 05:29 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!